# SDR IPXA2025020120155

- Difficulty date: February 1, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 27,334 hours, 16,937 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 648822031
- Part serial: 3370
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* LEFT HYDRAULIC PRESSURE INDICATOR (YELLOW BRAKES) WAS INDICATING 3000 WHILE ON CRUISE. INDICATION WENT BACK TO 0 ON FINAL APPROACH. LANDING AND BRAKING WAS NORMAL. R&R BSCU PER AMM 32-42-72. NO HELP. ORIGINAL REINSTALLED. R&R YELLOW SYSTEM TRIPLE PRESSURE INDICATOR PER AMM 32-44-19. OPS CHECK GOOD, GAUGE READS NORMAL.
